# SDR A6WA201040670

- Difficulty date: August 31, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 23,771 hours, 21,516 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BATT RIB CRACKED AT WS 53.60.  REPAIRED LT BATT RIB IAW REO 601R-57-51-046, REV B.
